# SDR DALA2018041802596

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED FRAME AT BS 480 BETWEEN STRINGERS 8L AND 9L IN THE PAX CABIN.  MAINTENANCE REPAIRED THE FRAME IAW ERA 567561-14AD,  REV ORIG.
